# SDR A6WA201643523

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 40,993 hours, 37,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MSG WITH FLAPS AT 35 DEGREES ON APPROACH.  COMPLIED WITH FIM RESET, RESET FAILED IAW SUPP 97-018G.
